| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the fiberscope¿s instrument guide hose coating had peeled off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, root cause could not be identified although it can be presumed that it was caused by stress of repeated use, external factors, or handling.The events can be detected/prevented in accordance with the following instructions for use: tracheal intubation fiberscope lf-tp/dp/gp ¿chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Olympus will continue to monitor field performance for this device.